Fixed Point Results via Real-Valued Function Satisfying Integral Type Rational Contraction
Naveen Mani,
Amit Sharma,
Rahul Shukla and
Jozef Banas
Abstract and Applied Analysis, 2023, vol. 2023, 1-6
Abstract:
In this article, we mainly discuss the existence and uniqueness of fixed point satisfying integral type contractions in complete metric spaces via rational expression using real-valued functions. We improve and unify many widely known results from the literature. Among these, the work of Rakotch (1962), Branciari (2002), and Liu et al. (2013) is extended. Finally, we conclude with an example presented graphically in favour of our work.
Date: 2023
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2023/2592507.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2023/2592507.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2592507
DOI: 10.1155/2023/2592507
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().